Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 134, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 9, 2009, 7:32 AM CDT for Dixon County, Nebraska. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2009, 7:32 AM CDT (12:32 UTC)
- Expired
- Jul 9, 2009, 8:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
County Dixon County, NE
The radar
The Sioux Falls radar (KFSD), 108 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:57 AM CDT | HAIL 1.25 | N Maskell, NE | QUARTER TO HALF DOLLAR SIZE HAIL STRIPPING LEAVES FROM TREES. |
| Jul 9, 8:10 AM CDT | TSTM WND DMG | Newcastle, NE | TREES DOWNED AND DAMAGED. |
| Jul 9, 8:10 AM CDT | TSTM WND GST 70 | Nw Martinsburg, NE | 70+ MPH WIND GUSTS DESTROYED FARM BUILDING |
| Jul 9, 8:10 AM CDT | HAIL 1.75 | 2 Nw Martinsburg, NE | SAME SITE AS THE DESTOYED FARM BUILDING. |
| Jul 9, 8:10 AM CDT | HAIL 1.75 | 2 Nw Martinsburg, NE | |
| Jul 9, 8:10 AM CDT | HAIL 1.75 | Newcastle, NE | |
| Jul 9, 8:22 AM CDT | HAIL 2.5 | 2 Ene Martinsburg, NE | SPOTTER REPORTS HAIL SMASHED HIS WINDSHIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 3:41 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 091232
SVRFSD
NEC051-091315-
/O.NEW.KFSD.SV.W.0134.090709T1232Z-090709T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
732 AM CDT THU JUL 9 2009
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DIXON COUNTY IN NORTHEAST NEBRASKA
* UNTIL 815 AM CDT
* AT 732 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF MASKELL...OR 7 MILES SOUTHWEST OF
VERMILLION...AND WAS MOVING SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MASKELL AROUND 740 AM CDT...
NEWCASTLE AROUND 745 AM CDT...
PONCA...PONCA STATE PARK...MARTINSBURG AROUND 800 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4248 9703 4276 9702 4275 9697 4272 9697
4273 9689 4271 9681 4266 9679 4267 9671
4261 9672 4255 9663 4252 9663 4252 9672
4248 9672
TIME...MOT...LOC 1232Z 307DEG 37KT 4274 9706
$$
LIEBL2 follow-up statements
000
WWUS53 KFSD 091244
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
744 AM CDT THU JUL 9 2009
NEC051-091315-
/O.CON.KFSD.SV.W.0134.000000T0000Z-090709T1315Z/
DIXON NE-
744 AM CDT THU JUL 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR NORTHERN DIXON COUNTY...
AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR MASKELL...OR 8 MILES SOUTHWEST OF
VERMILLION...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWCASTLE AROUND 755 AM CDT...
PONCA STATE PARK AROUND 810 AM CDT...
PONCA AROUND 815 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.
&&
LAT...LON 4248 9703 4276 9702 4275 9697 4272 9697
4273 9689 4271 9681 4266 9679 4267 9671
4261 9672 4255 9663 4252 9663 4252 9672
4248 9672
TIME...MOT...LOC 1244Z 302DEG 31KT 4269 9701
$$
LIEBL000
WWUS53 KFSD 091307
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 AM CDT THU JUL 9 2009
NEC051-091316-
/O.EXP.KFSD.SV.W.0134.000000T0000Z-090709T1315Z/
DIXON NE-
807 AM CDT THU JUL 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DIXON COUNTY EXPIRES
AT 815 AM CDT...
THE WARNING HAS BEEN REPLACED WITH A NEW WARNING IN EFFECT UNTIL
845. DIXON...DAKOTA...AND SOUTHERN UNION COUNTIES ARE UNDER A
SEVERE THUNDERSTORM WARNING FOR WINDS IN EXCESS OF 60 MPH AND HAIL
TO THE SIZE OF GOLFBALLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND
SOUTHEAST SOUTH DAKOTA.
LAT...LON 4248 9703 4276 9702 4275 9697 4272 9697
4273 9689 4271 9681 4266 9679 4267 9671
4261 9672 4255 9663 4252 9663 4252 9672
4248 9672
TIME...MOT...LOC 1306Z 302DEG 31KT 4259 9680
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:15 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 9, 3:15 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 315 AM CDT THU JUL 9 2009 .DISCUSSION... THUNDERSTORMS TO CONTINUE TO PUSH ACROSS THE AREA EARLY THIS MORNING. THUNDERSTORMS CURRENTLY ALONG I29 ASSOCIATED WITH AN ELEVATED WARM FRONT ARE MOVING INTO SLIGHTLY MORE STABLE AIR...SUCH THAT A GENERAL WEAKENING WILL CONTINUE. SEVERE THREAT WITH THESE STORMS IS MINIMAL. BETTER CHANCE FOR SEVERE THUNDERSTORMS WITH THOSE THAT ARE CURRENTLY TIED TO THE COLD FRONT IN CENTRAL SD. IF STORMS BECOME REMOVED FROM THE BNDRY...SEVERE THREAT WILL DIMINISH SIGNIFICANTLY...OTHERWISE 60 MPH WINDS AND QUARTER SIZE HAIL ARE LIKELY INTO THE JAMES VALLEY. ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. SFC FRONT TO CHECK UP ACROSS SE SD THIS MORNING AND REMAIN NEARLY STATIONARY THIS AFTERNOON. PROVIDED STORMS DO NOT BACK BUILD DOWN THE FRONT THROUGHOUT THE DAY...AND STRATUS CLEARS SOME IN THE AFTERNOON...THUNDERSTORMS SHOULD POP NEAR THE SFC BNDRY LATE IN THE DAY. MAIN CHANCES FOR THUNDERSTORMS WILL BE ALONG AND E OF A LINE FROM BROOKINGS TO YANKTON. INITIAL DEVELOPMENT OF CONVECTION POINTS TO DISCRETE SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES. ML CAPES OF AROUND 2500 J/KG AND 0-6 KM SHEAR OF 50KTS SUPPORTS ROTATING UPDRAFTS...AND IS THERE IS ENOUGH LOW LEVEL SHEAR...ESPECIALLY NEAR THE BNDRY THAT TORNADOES ARE A POSSIBILITY. WILL ALSO HAVE TO WATCH THE POTENTIAL FOR FLOODING...MAINLY OVER FAR SE SD AND NW IA...WHERE RECENT RAINS HAVE SATURATED THE SOIL. THIS IS ALSO THE MOST FAVORABLE AREA FOR HEAVY RAINS THIS EVENING WITH PRECIPITABLE WATER 1.5-2 INCHES. PLUS COULD SEE CONTINUED REDEVELOPMENT OF THUNDERSTORMS ALONG THE 850 THERMAL GRADIENT LATE INTO THE EVENING...AND POTENTIALLY THROUGH THE NIGHT. NO FLASH FLOOD WATCH TO BE ISSUED AT THIS TIME...BUT MAY BE SOMETHING FOR LATER SHIFTS TO CONSIDER. INCREASED POPS FOR LATE THU TONIGHT INTO FRI AS THERE COULD BE ANOTHER ROUND OF THUNDERSTORMS DEVELOP ALONG THE MIDLEVEL BNDRY AS TROPICAL ENERGY RIDES OVER THE BNDRY. MAIN CHANCES APPEAR TO BE ALONG AND SOUTH OF I90. CHANCES FOR PRECIPITATION SHOULD END FROM W TO E FRI INTO FRI EVENING AS HIGH PRESSURE BUILDS INTO THE AREA AND A COLD FRONT DRIVES S INTO SRN NE AND IA. DRY THROUGH THE && .AVIATION... SHOWERS AND THUNDERSTORMS OVER MUCH OF THE AREA EARLY THIS MORNING...BUT COVERAGE TO DECREASE AND MAINLY BE CONFINED TO SW MN LATER THIS MORNING. A COLD FRONT OVER CNTRL SD EARLY THIS MORNING TO BECOME STATIONARY OVER ERN SD LATE THIS MORNING. MORE THUNDERSTORMS MAY DEVELOP ALONG THE STATIONARY FRONT THIS AFTERNOON...AND MOVE INTO NW THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. && 97
Hazardous weather outlook, Jul 9, 4:20 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 420 AM CDT THU JUL 09 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-101200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 420 AM CDT THU JUL 09 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... AFTER MORNING THUNDERSTORMS...SOME OF WHICH MAY PRODUCE QUARTER SIZED HAIL AND 60 MPH WINDS...ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG A FRONTAL BOUNDARY STRETCHED ACROSS SOUTHEAST SOUTH DAKOTA. THE MAIN CHANCE FOR THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM BROOKINGS TO YANKTON. SOME OF THESE THUNDERSTORMS MAY BE SEVERE PRODUCING HAIL TO THE SIZE OF GOLF BALLS...70 MPH WINDS...AND POSSIBLY TORNADOES. STORMS ARE EXPECTED TO MOVE INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA IN THE EVENING. FLOODING... THUNDERSTORMS WHICH ARE EXPECTED TO MOVE ACROSS THE AREA THIS EVENING...WILL PRODUCE HEAVY RAIN...AND MAY PRODUCE LOCALIZED FLASH FLOODING...ESPECIALLY IN LOCATIONS WHICH RECEIVED HEAVY RAINS THE LAST FEW DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY ACROSS MUCH OF THE AREA...ALTHOUGH THE BEST CHANCE WILL BE ALONG AND SOUTH OF INTERSTATE 90. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER LOCALLY HEAVY RAIN AND SMALL HAIL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 97
In the hours before
Local storm report, Jul 9, 6:41 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
641 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HAIL 3 W LESTERVILLE 43.04N 97.65W
07/09/2009 E1.00 INCH BON HOMME SD EMERGENCY MNGR
&&
DMORINLocal storm report, Jul 9, 6:47 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
647 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND GST TABOR 42.95N 97.66W
07/09/2009 E55 MPH BON HOMME SD AMATEUR RADIO
50 TO 55 MPH WINDS WITH VERY HEAVY RAIN
&&
DMORINLocal storm report, Jul 9, 6:53 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
653 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM TSTM WND GST LESTERVILLE 43.04N 97.59W
07/09/2009 E70.00 MPH YANKTON SD EMERGENCY MNGR
60 TO 70 MPH WIND. DOWNED TREES AND LOTS OF TREE DAMAGE
0649 AM HAIL LESTERVILLE 43.04N 97.59W
07/09/2009 E1.00 INCH YANKTON SD EMERGENCY MNGR
&&
DMORINLocal storm report, Jul 9, 7:08 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
708 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL 1 S UTICA 42.97N 97.50W
07/09/2009 E1.75 INCH YANKTON SD TRAINED SPOTTER
40 TO 50 MPH WINDS
&&
BTLocal storm report, Jul 9, 7:16 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
716 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL 2 NW SCOTLAND 43.17N 97.75W
07/09/2009 E1.00 INCH BON HOMME SD TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL. TREES STRIPPED OF LEAVES.
0610 AM TSTM WND GST 2 NW SCOTLAND 43.17N 97.75W
07/09/2009 E90.00 MPH BON HOMME SD TRAINED SPOTTER
70 TO 90 MPH WIND GUST TOOK OUT 40 FOOT LONG QUANSET
BUILDING. LARGE TREE IN YARD STRIPPED OF LEAVES.
&&
DMORINLocal storm report, Jul 9, 7:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
730 AM CDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM HAIL PARKSTON 43.39N 97.99W
07/09/2009 E0.88 INCH HUTCHINSON SD TRAINED SPOTTER
0607 AM HAIL NE TRIPP 43.23N 97.96W
07/09/2009 E0.75 INCH HUTCHINSON SD TRAINED SPOTTER
0650 AM HAIL 3 NE TABOR 42.98N 97.62W
07/09/2009 E0.88 INCH YANKTON SD TRAINED SPOTTER
0705 AM HAIL 3 NE TABOR 42.98N 97.62W
07/09/2009 E0.88 INCH YANKTON SD TRAINED SPOTTER
0708 AM HAIL YANKTON 42.89N 97.39W
07/09/2009 E1.00 INCH YANKTON SD TRAINED SPOTTER
EAST SIDE OF CITY
0709 AM HAIL YANKTON 42.89N 97.39W
07/09/2009 M1.75 INCH YANKTON SD EMERGENCY MNGR
IN THE CITY OF YANKTON
0709 AM TSTM WND GST YANKTON 42.89N 97.39W
07/09/2009 E60.00 MPH YANKTON SD EMERGENCY MNGR
60 MPH WINDS ON NW SIDE OF CITY
0720 AM HAIL 5 NE YANKTON 42.94N 97.32W
07/09/2009 E1.00 INCH YANKTON SD TRAINED SPOTTER
0722 AM HAIL 2 S GAYVILLE 42.86N 97.17W
07/09/2009 E1.00 INCH YANKTON SD EMERGENCY MNGR
0723 AM HAIL 1 S GAYVILLE 42.87N 97.17W
07/09/2009 E2.50 INCH YANKTON SD TRAINED SPOTTER
&&
DMORINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:03 AM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 42 min |
| Jul 9, 8:29 AM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 61 min |
| Jul 9, 12:07 PM CDT | Flash Flood Watch | FSD | Dakota, Dixon | 21 hr |
| Jul 9, 2:28 PM CDT | Flash Flood Warning | FSD | Dixon | 93 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.